# SDR SWIA2020082151933

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FITTING AT FS295.00 BETWEEN LBL9.00 AND RBL9.00 HAS CORROSION.   REMOVED CORROSION FROM GALLEY FTG AT FS295.0 BTWN LBL9 AND RBL9 REF SRM 51-21-06. FOUND TO BE OUT OF LIMITS PER REF SRM. FABRICATED AND INSTALLED FITTING PLATE FS295.0 BTWN LBL9 AND RBL9  IAW SRM, AND DRAWING
